# SDR SWIA2024122301372

- Difficulty date: November 1, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: S6553667L
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA MOUNTING PLATE BETWEEN FS295.0 AND FS310.0 STGR27 AND STGR26L     (C-CHECK RO 12/20/2024)    ANTENNA MOUNTING PLATE BETWEEN FS295 - FS310 IS FOUND TO BE IN A NO DAMAGE ALLOWED AREA THEREFORE IT IS OUT OF LIMITS REF CRJ-700 SRM 53-21-01-101-002-A01 (REPLACE PART). INSTALLED NEW TCAS MOUNTING PLATE BETWEEN FS295 - FS310 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-30023 REV G. LEAK CHECK GOOD. OPS TEST GOOD COMPLIED WITH SKYCARD 51-900-1002-SKY (CL600-2C10 STRUCTURAL MAJOR REPAIR RII
